Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 4:43 PM CDT for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 4:43 PM CDT (21:43 UTC)
- Expired
- Apr 27, 2014, 5:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 80 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:44 PM CDT | HAIL 1.75 | 3 S Damon, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1256 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS54 KTSA 272143
SVRTSA
OKC061-077-079-272245-
/O.NEW.KTSA.SV.W.0068.140427T2143Z-140427T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 545 PM CDT
* AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YANUSH...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...DAMON...WILBURTON...
PANOLA...BENGAL...RED OAK...FANSHAWE...LEQUIRE...MCCURTAIN...
MILTON...KANIMA...KEOTA...BOKOSHE AND PANAMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3481 9545 3539 9498 3515 9463 3468 9526
TIME...MOT...LOC 2144Z 221DEG 36KT 3477 9531
HAIL...1.50IN
WIND...60MPH
$$5 follow-up statements
088
WWUS54 KTSA 272157
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT SUN APR 27 2014
OKC061-077-079-272245-
/O.CON.KTSA.SV.W.0068.000000T0000Z-140427T2245Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
457 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LATIMER...CENTRAL LE FLORE AND EASTERN HASKELL COUNTIES UNTIL 545 PM
CDT...
AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAMON...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PANOLA...BENGAL...RED OAK...
FANSHAWE...LEQUIRE...MCCURTAIN...MILTON...KANIMA...KEOTA...
BOKOSHE...PANAMA AND SHADY POINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3477 9514 3491 9537 3539 9498 3515 9463
TIME...MOT...LOC 2157Z 221DEG 36KT 3487 9521
HAIL...1.00IN
WIND...60MPH
$$236
WWUS54 KTSA 272208
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT SUN APR 27 2014
OKC061-077-079-272245-
/O.CON.KTSA.SV.W.0068.000000T0000Z-140427T2245Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
508 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER...CENTRAL LE FLORE AND EASTERN HASKELL COUNTIES UNTIL 545 PM
CDT...
AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RED OAK...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC...4:44 PM GOLF BALL SIZE HAIL WAS REPORTED 3 SOUTH
OF DAMON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...FANSHAWE...LEQUIRE...
MCCURTAIN...MILTON...KANIMA...KEOTA...BOKOSHE...SHADY POINT AND
PANAMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3482 9508 3497 9529 3539 9498 3515 9463
TIME...MOT...LOC 2208Z 221DEG 36KT 3497 9508
HAIL...1.00IN
WIND...60MPH
$$304
WWUS54 KTSA 272222
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT SUN APR 27 2014
OKC061-077-079-272245-
/O.CON.KTSA.SV.W.0068.000000T0000Z-140427T2245Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
522 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER...NORTH CENTRAL LE FLORE AND SOUTHEASTERN HASKELL COUNTIES
UNTIL 545 PM CDT...
AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF FANSHAWE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MCCURTAIN...MILTON...KEOTA...
BOKOSHE AND PANAMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3496 9499 3504 9505 3516 9502 3533 9489
3515 9463
TIME...MOT...LOC 2222Z 221DEG 36KT 3506 9495
HAIL...1.00IN
WIND...60MPH
$$672
WWUS54 KTSA 272235
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT SUN APR 27 2014
OKC061-077-272245-
/O.CAN.KTSA.SV.W.0068.000000T0000Z-140427T2245Z/
HASKELL OK-LATIMER OK-
535 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER AND
SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3500 9492 3520 9493 3520 9482 3528 9481
3515 9463
TIME...MOT...LOC 2235Z 221DEG 36KT 3516 9484
$$
OKC079-272245-
/O.CON.KTSA.SV.W.0068.000000T0000Z-140427T2245Z/
LE FLORE OK-
535 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LE FLORE COUNTY UNTIL 545 PM CDT...
AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
MCCURTAIN...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BOKOSHE AND PANAMA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3500 9492 3520 9493 3520 9482 3528 9481
3515 9463
TIME...MOT...LOC 2235Z 221DEG 36KT 3516 9484
HAIL...1.00IN
WIND...60MPH
$$076
WWUS54 KTSA 272245
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT SUN APR 27 2014
OKC079-272255-
/O.EXP.KTSA.SV.W.0068.000000T0000Z-140427T2245Z/
LE FLORE OK-
545 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LE FLORE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM CDT!
LAT...LON 3500 9492 3520 9493 3520 9482 3528 9481
3515 9463
TIME...MOT...LOC 2245Z 221DEG 36KT 3524 9476
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:12 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 27, 4:12 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT SUN APR 27 2014
.DISCUSSION...
THE MAIN FORECAST CONCERN WILL BE CONVECTIVE SEVERITY/EVOLUTION
OVER THE NEXT 8 HOURS...AS WELL AS FIRE WEATHER/WINDS BEHIND THE
PACIFIC FRONT/DRYLINE.
LARGE UPPER VORT HAS EJECTED INTO THE HIGH PLAINS THIS
AFTERNOON...AND HAS MADE THE TURN TO THE NORTH NORTHEAST. A
STRONG UPPER JET...WITH ROOTS CLEAR BACK INTO THE PACIFIC WILL BE
NOSING INTO THE RED RIVER VALLEY AND SE OK LATE THIS AFTERNOON.
THUS...WINDS ALOFT CONTINUE TO STRENGTHEN WITH TIME. THE SURFACE
PATTERN IS COMPLEX...MAINLY DUE TO THE WIDESPREAD ELEVATED
CONVECTION THAT HAS OCCURRED OVER ARKANSAS. THIS CONVECTION HAS
LEFT A BOUNDARY BEHIND THAT STRETCHES FROM CENTRAL ARKANSAS BACK
TO NEAR FORT SMITH. AS STORMS DEVELOP DOWN TO THE SOUTHWEST ALONG
THE PACIFIC FRONT/DRYLINE AND MATURE INTO SUPERCELLS GIVEN
IMPROVING SHEAR PROFILES...THEY WILL HEAD INTO AN ENVIRONMENT
CHARACTERIZED BY 70 DEWPOINTS AND BACKED SURFACE FLOW...WHICH WILL
ENHANCE THE LOW LVL HELICITIES AND THUS TORNADO POTENTIAL...SOME
OF WHICH COULD BECOME STRONG AND LONG-TRACKED.
BEHIND THE FRONT/DRYLINE...SOUTHWEST WINDS ARE GUSTING OVER 40 MPH
AS DEEP MIXING IS BRINGING DOWN STRONG GUSTS TO THE SURFACE. A
WIND ADVISORY REMAINS IN EFFECT THRU 00Z. IN ADDITION...RELATIVE
HUMIDITIES HAVE PLUMMETED DOWN TO NEAR OR BELOW 20 PERCENT TO THE
W AND NW OF TULSA...AND THUS A RED FLAG WARNING REMAINS IN EFFECT
THRU 03Z.
THE FRONT WILL EVENTUALLY SWEEP THRU THE REGION DURING THE
OVERNIGHT AND WILL END STORM CHANCES BY AROUND MIDNIGHT.
A LARGE MID LVL CYCLONE WILL DEVELOP OVER THE CENTRAL CONUS AS THE
UPPER JET COLLAPSES AND BUCKLES...AND THIS FEATURE WILL PERSIST
THRU MIDWEEK BEFORE LIFTING OUT. MODELS ARE INDICATING THE
POSSIBILITY FOR SHOWERS AND POSSIBLY SOME ISOLATED HIGH BASED
THUNDERSHOWERS MONDAY AND TUESDAY...MAINLY ACROSS THE NORTH AS
WAVES OF ENERGY ROTATE AROUND PARENT UPPER LOW. TEMPERATURES WILL
ALSO COOL TO BELOW AVERAGE AS COOL AIR ACCOMPANIES THESE FEATURES.
LACY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 53 76 49 63 / 10 20 10 20
FSM 58 76 49 68 / 70 20 10 10
MLC 54 77 49 68 / 10 10 10 10
BVO 50 74 45 61 / 10 20 10 30
FYV 53 72 44 62 / 70 20 20 20
BYV 56 72 46 63 / 70 20 20 20
MKO 53 75 47 65 / 30 20 10 20
MIO 52 72 45 61 / 30 20 20 30
F10 53 76 48 65 / 10 10 10 20
HHW 56 78 51 71 / 20 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059.
WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
OKZ060-OKZ064-OKZ065-OKZ066.
AR...NONE.
&&
LONG TERM....30Hazardous weather outlook, Apr 27, 4:38 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT SUN APR 27 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CDT SUN APR 27 2014
...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE INTO THIS
EVENING FOR FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS...INCLUDING STRONG TORNADOES AND VERY LARGE HAIL...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EAST OF A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
THE RISK FOR SIGNIFICANT SEVERE WEATHER THAT INCLUDES STRONG
LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND
DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST INTO THIS
EVENING. THE AREA WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF
A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE. THE TIME WINDOW OF
GREATEST THREAT WILL CONTINUE THROUGH 10 PM.
THE AIRMASS OVER MUCH OF SOUTHEAST AND EAST CENTRAL OKLAHOMA INTO
WESTERN ARKANSAS HAS BECOME VERY UNSTABLE THIS AFTERNOON
SCATTERED SEVERE THUNDERSTORMS HAVE REDEVELOP ALONG THE DRYLINE
EARLY THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
JUST AHEAD OF THE DRYLINE. THE POTENTIAL FOR TORNADOES WILL INCREASE
FROM LATE THIS AFTERNOON AND INTO THE EVENING AS THE STORMS CONTINUE
TO MOVE EAST NORTHEAST. SIGNIFICANT SEVERE POTENTIAL CONTINUES WITH
THESE STORMS...INCLUDING STRONG LONG-TRACK TORNADOES...HAIL TO
BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MILES AN
HOUR.
THUNDERSTORM CHANCES WILL DIMINISH BY LATE EVENING AS THE DRYLINE
PUSHES EAST OF THE AREA.
BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING
HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY
ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING REMAINS IN
EFFECT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW
PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT
IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 27, 2:53 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SUN APR 27 2014
OKZ053-272045-
CHOCTAW OK-
253 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW
AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES SOUTHWEST
OF BOSWELL...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER AND SOPER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
3412 9594 3414 9596 3414 9598 3416 9599
3416 9588 3402 9563 3386 9581
TIME...MOT...LOC 1953Z 220DEG 26KT 3376 9608
69Local storm report, Apr 27, 3:27 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 8 S BOSWELL 33.91N 95.87W
04/27/2014 E1.00 INCH CHOCTAW OK PUBLIC
&&
CASSpecial weather statement, Apr 27, 3:46 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT SUN APR 27 2014
OKZ049-073-075-272115-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
346 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER
AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...STANLEY...DUNBAR
AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3445 9579 3450 9579 3451 9578 3451 9568
3459 9568 3459 9575 3489 9551 3469 9522
3437 9568
TIME...MOT...LOC 2046Z 222DEG 43KT 3450 9568
69Local storm report, Apr 27, 3:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL SOPER 34.03N 95.70W
04/27/2014 E1.00 INCH CHOCTAW OK PUBLIC
&&
CASSpecial weather statement, Apr 27, 4:24 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT SUN APR 27 2014
OKZ057-058-061>063-272200-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
424 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...SOUTHWESTERN
OTTAWA AND NORTHEASTERN ROGERS
AT 424 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BIG CABIN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...AFTON...VINITA...
BIG CABIN...WHITE OAK...PYRAMID CORNERS...BLUEJACKET...WELCH AND
ADAIR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3692 9514 3670 9479 3641 9522 3651 9541
TIME...MOT...LOC 2124Z 212DEG 52KT 3660 9521Local storm report, Apr 27, 4:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL RATTAN 34.20N 95.41W
04/27/2014 E1.50 INCH PUSHMATAHA OK PUBLIC
COVERED THE GROUND...MOSTLY NICKEL TO QUARTER SIZE.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:27 AM CDT | Wind Advisory | TSA | Creek, Nowata, Okfuskee, Okmulgee, Pawnee, Tulsa and 1 more | 15 hr |
| Apr 27, 7:27 AM CDT | Special Weather Statement | TSA | Osage | 48 min |
| Apr 27, 7:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 27, 8:47 AM CDT | Special Weather Statement | TSA | Osage | 28 min |
| Apr 27, 9:27 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Apr 27, 9:37 AM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Apr 27, 9:39 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 51 min |
| Apr 27, 9:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 52 min |
| Apr 27, 10:22 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 27, 10:29 AM CDT | Special Weather Statement | TSA | Rogers | 31 min |
| Apr 27, 10:38 AM CDT | Special Weather Statement | TSA | Tulsa | 22 min |
| Apr 27, 10:44 AM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Apr 27, 10:48 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Apr 27, 11:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 22 min |
| Apr 27, 11:12 AM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Apr 27, 11:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Apr 27, 1:38 PM CDT | Special Weather Statement | TSA | Ottawa | 37 min |
| Apr 27, 2:53 PM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 27, 3:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 57 min |
| Apr 27, 3:46 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Apr 27, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 50 min |
| Apr 27, 4:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 43 min |
| Apr 27, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 32 min |
| Apr 27, 4:15 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 27, 4:24 PM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Apr 27, 4:53 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Apr 27, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 65 min |
| Apr 27, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 43 min |
| Apr 27, 5:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 63 min |
| Apr 27, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.